Document Type

Article

Publication Date

3-2012

Keywords

Polynomials, Generalized Nevanlinna pair, Pontryagin space, Reproducing kernel, Smith normal form, Forney indices, Symmetric operator, Defect number, Self-adjoint extension, Q-function

Abstract

We give necessary and sufficient conditions under which the reproducing kernel of a Pontryagin space of d×1 vector polynomials is determined by a generalized Nevanlinna pair of d×d matrix polynomials.

Publication Title

Linear Algebra and its Applications

Volume

436

Issue

5

First Page

1312

Last Page

1343

Required Publisher's Statement

Published by Elsevier Inc.

This is the author's version of the paper, the publisher's version is available at the link below.

doi:10.1016/j.laa.2011.08.006

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS